MAUDE Adverse Event Report: MIZUHO OSI TABLE, HANA, 110 V; OPERATING TABLE

MIZUHO OSI TABLE, HANA, 110 V; OPERATING TABLE
Model Number 6875
Medical Device Problem Codes Insufficient Device Problem Information (3190); Device Handling Problem (3265)
Health Effect - Clinical Codes Abrasion (1689); Bruise/Contusion (1754); Fall (1848); Laceration(s) (1946); Vertebral Fracture (4520); Insufficient Information (4580)
Date of Event 08/04/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the top of the table moved 2 plus inches in an airplane fashion during surgery.The patient fell off the bed and sustained injury.
 
Event or Problem Description
It was reported that the top of the table moved 2 plus inches in an airplane fashion during surgery.The patient fell off the bed and sustained injury.Patient received a laceration on the head which was cleaned and dressed.No stitches were needed.Ct scanning was done from head on down.The only additional injury found was a possible fracture at l1.Patient passed away one week after the surgery ((b)(6) 2022) and it was reported to mizuho osi on (b)(6) 2022.Medical status of the patient prior to incident: the patient had a lengthy medical history including cardiovascular disease, alzheimer's and previous falls.The femoral injury happened in a fall at home for which the patient was being operated for.
 
Additional Manufacturer Narrative
Based on the information received from the investigation, the patient was secured using 3-inch silk tape and not the safety strap as mentioned in the instructions for use that might have contributed to the patient fall.Device evaluation by the field service engineer and hospital personnel could not reproduce the problem as initially reported.On (b)(6) 2022 it was reported to mizuho osi that the patient died one week after the surgery on (b)(6) 2022.The investigation findings do not lead to a clear conclusion about the cause of the reported adverse event.It is unknown if the operating room fall may have contributed to the patient death, or if it was due to the broken bone and surgery on top of the patient's already fragile condition.

Brand Name
TABLE, HANA, 110 V
Common Device Name
OPERATING TABLE
Manufacturer (Section D)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern avenue
union city, CA 94587-1234
5104291500
MDR Report Key15189157
Report Number2921578-2022-00013
Device Sequence Number14838184
Product Code JEA
UDI-Device Identifier00842430108747
UDI-Public00842430108747
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6875
Device Catalogue Number6875
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2022
Supplement Date Received by Manufacturer08/17/2022
Initial Report FDA Received Date08/08/2022
Supplement Report FDA Received Date09/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/27/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Death; Hospitalization; Required Intervention;
Patient Age85 YR
Patient SexMale
Patient Weight125 KG